# SDR DALA2018120507049

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,943 hours, 25,267 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Misinstalled
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DIV - DURING FLIGHT CREW WAS UNABLE TO MAINTAIN CABIN PRESSURIZATION. DIVERTED TO PIT. MAINTENANCE PRESSURIZED AIRCRAFT AND FOUND APU PNEUMATIC DUCT LEAK. APU BLEED DUCT AT AFT P-DOME INSTALLED BACKWARDS NOT ALLOWING DUCT FLANGE IN LOCATION FOR SEAL CLAMP. REMOVED AND REINSTALLED PNEUMATIC DUCT PER AMM. OPS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
